# SDR CALA2022121603397

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dummy Rail
- Part number: NA
- Condition: Corroded
- Location: Fr12 To 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABINDUMMY RAIL FR12 TO 16, Y503.2 CORRODED AT FR16 REMOVED OLD RAIL AND FABRICATE NEW RAIL Y503.2 IAW, AIRBUS DRAWI NG D5311287 AND INSTALLED IAW SRM 51-42-11. EMP#: V936191 STATIO N: BFM WC# 41296
